MENU

You are here

Publications

Export 1507 results:
2007
Bianchini S. On the Euler-Lagrange equation for a variational problem. Discrete Contin. Dynam. Systems A 17 (2007) 449-480 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1792
Agrachev AA, Zelenko I. On feedback classification of control-affine systems with one and two-dimensional inputs. SIAM J. Control Optim. 46 (2007) 1431-1460 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2186
Altafini C. Feedback control of spin systems.; 2007. Available from: http://hdl.handle.net/1963/1808
Altafini C. Feedback stabilization of quantum ensembles: a global convergence analysis on complex flag manifolds. 45th IEEE Conference on Decision and Control (2007) 2471-2476 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1729
Agrachev AA, Kuksin S, Sarychev A, Shirikyan A. On finite-dimensional projections of distributions for solutions of randomly forced PDE\\\'s. Ann. Inst. Henri Poincare-Prob. Stat. 43 (2007) 399-415 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2012
Boscain U, Polidoro S. Gaussian estimates for hypoelliptic operators via optimal control. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 18 (2007) 333-342 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1994
Boscain U, Sigalotti M. High-order angles in almost-Riemannian geometry.; 2007. Available from: http://hdl.handle.net/1963/1995
Bonelli G, Tanzini A. The holomorphic anomaly for open string moduli. JHEP 10 (2007) 060 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2113
Xianlong G, Rizzi M, Polini M, Fazio R, Tosi MP, Campo VLJ, Capelle K. Luther-Emery Phase and Atomic-Density Waves in a Trapped Fermion Gas. Phys. Rev. Lett. 98 (2007) 030404 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2056
Bertola M, Corbetta F, Moschella U. Massless scalar field in a two-dimensional de Sitter universe. In: Rigorous quantum field theory. Vol. 251. Rigorous quantum field theory. Basel: Birkhäuser; 2007. pp. 27–38.
Gazzini M, Musina R. On the Maz\\\'ya inequalities: existence and multiplicity results for an elliptic problem involving cylindrical weights.; 2007. Available from: http://hdl.handle.net/1963/2522
Bruzzo U, Grana-Otero B. Metrics on semistable and numerically effective Higgs bundles. J. Reine Angew. Math. 612 (2007) 59-79 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1840
Ambrosetti A, Colorado E, Ruiz D. Multi-bump solitons to linearly coupled systems of nonlinear Schrödinger equations.; 2007. Available from: http://hdl.handle.net/1963/1835
Ancona F, Bressan A. Nearly time optimal stabilizing patchy feedbacks. Ann. Inst. H. Poincare Anal. Non Lineaire 24 (2007) 279-310 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2185
Leoni G, Morini M. Necessary and sufficient conditions for the chainrule in W1,1loc(RN;Rd) and BVloc(RN;Rd). J. Eur. Math. Soc. (JEMS) 9 (2007) 219-252 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2037
DeSimone A, Gruenewald N, Otto F. A new model for contact angle hysteresis.; 2007. Available from: http://hdl.handle.net/1963/1848
D'Andrea F. Noncommutative geometry and quantum group symmetries. [Internet]. 2007 . Available from: http://hdl.handle.net/1963/5269
Dal Maso G, Toader R. On a notion of unilateral slope for the Mumford-Shah functional. NoDEA 13 (2007) 713-734 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2059
Albeverio S, Dell'Antonio G, Lakaev SN. The number of eigenvalues of three-particle Schrödinger operators on lattices. J. Phys. A 40 (2007) 14819-14842 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2576
Grava T, Klein C. Numerical solution of the small dispersion limit of Korteweg de Vries and Whitham equations.; 2007. Available from: http://hdl.handle.net/1963/1788
Grava T, Klein C. Numerical study of a multiscale expansion of KdV and Camassa-Holm equation.; 2007. Available from: http://hdl.handle.net/1963/2527
Bruzzo U, Grana-Otero B. Numerically flat Higgs vector bundles.; 2007. Available from: http://hdl.handle.net/1963/1757
Zelenko I, Chengbo L. Parametrized curves in Lagrange Grassmannians. C. R. Math. 345 (2007) 647-652 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2560
Bianchini S. Perturbation techniques applied to the real vanishing viscosity approximation of an initial boundary value problem. SISSA; 2007. Available from: http://preprints.sissa.it/handle/1963/35315
Dal Maso G, Zanini C. Quasistatic crack growth for a cohesive zone model with prescribed crack path.; 2007. Available from: http://hdl.handle.net/1963/1686

Pages

Sign in